# SDR V0XD20170811002

- Difficulty date: August 11, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N659CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10153
- Aircraft time: 31,374 hours, 23,192 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Part number: FABRICATED
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LT AFT DRAG ANGLE IS CRACKED. CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PARTS IAW REO 670-55-31-018 REV A DATED 2016-11-10 AND REO 670-55-31-099 DATED 2017-07-27.
